# SDR SWIA2020021848538

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE CROSS MEMBER BETWEEN RBL9.00 AND RBL27.00 AT FS333.00 HAS CORROSION.    (C-CHECK) RO 2/14/2020   BLENDED CROSS MEMBER BETWEEN RBL9.00 AND RBL27.00 AT FS333.00 REF CRJ900 SRM. OUT OF LIMITS REF CRJ900 SRM. REPAIRED CROSS BEAM AT FS333 BETWEEN RBL9-RBL27 REF BOMBARDIER REO ALL STEPS COMPLETED.
